MathSciNet Relay Station
MathSciNet bibliographic data
MR2514633 (2011a:35569) 35R30 (35J05 35P25 76Q05)
Cheng, Jin; Liu, Jijun; Nakamura, Gen; Wang, Shengzhang Recovery of multiple obstacles by probe method. Quart. Appl. Math. 67 (2009), no. 2, 221–247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement